# SDR REXA2012031900400

- Difficulty date: March 19, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 19,434 hours, 16,827 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL ON APPROACH AT 20.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-21 PARA H 6 I AMOC DATED MARCH 27, 2009 AND PA AD27-052G FOUND FAULT CODE FLAP LEVER FAULT AND 19C1 AND 19C2 CODES OK FOR RETURN TO SERVICE NO ACTION REQUIRED.  AP 3551538.  03-18-2012.
